# SDR AALA202307196782

- Difficulty date: July 12, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004320000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING LEADING EDGE SLAT TRACK #4 FORWARD BOLT BETWEEN WS 2580 AND WS 3059, BETWEEN RIBS 5 AND 6. REPLACED BOLT PER AMM 27-84-63.
